MathSciNet Relay Station
MathSciNet bibliographic data
MR2601608 20G05 (20E45 20G25 22E45)
Aizenbud, Avraham; Gourevitch, Dmitry Some regular symmetric pairs. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3757–3777.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement